Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Quivers with relations for symmetrizable Cartan matrices III: Convolution algebras
HTML articles powered by AMS MathViewer

by Christof Geiß, Bernard Leclerc and Jan Schröer
Represent. Theory 20 (2016), 375-413
Published electronically: October 7, 2016


We realize the enveloping algebra of the positive part of a semisimple complex Lie algebra as a convolution algebra of constructible functions on module varieties of some Iwanaga-Gorenstein algebras of dimension 1.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 16G10, 16G20, 17B35, 16G70
  • Retrieve articles in all journals with MSC (2010): 16G10, 16G20, 17B35, 16G70
Bibliographic Information
  • Christof Geiß
  • Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, Ciudad Universitaria, 04510 México D.F., México
  • MR Author ID: 326818
  • Email:
  • Bernard Leclerc
  • Affiliation: Laboratoire LMNO, Université Caen-Normandie, F-14032 Caen, France – and – CNRS, UMR 6139, F-14032 Caen, France
  • MR Author ID: 327337
  • Email:
  • Jan Schröer
  • Affiliation: Mathematisches Institut, Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
  • MR Author ID: 633566
  • Email:
  • Received by editor(s): March 8, 2016
  • Received by editor(s) in revised form: July 21, 2016
  • Published electronically: October 7, 2016
  • Additional Notes: The first author acknowledges financial support from UNAM-PAPIIT grant IN108114 and Conacyt Grant 239255
    The third author thanks the SFB/Transregio TR 45 for financial support
  • © Copyright 2016 American Mathematical Society
  • Journal: Represent. Theory 20 (2016), 375-413
  • MSC (2010): Primary 16G10, 16G20, 17B35; Secondary 16G70
  • DOI:
  • MathSciNet review: 3555157